Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Kernel functions and parabolic limits for the heat equation


Author: John T. Kemper
Journal: Bull. Amer. Math. Soc. 76 (1970), 1319-1320
MSC (1970): Primary 35K05; Secondary 35C15
DOI: https://doi.org/10.1090/S0002-9904-1970-12658-1
MathSciNet review: 0264246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carleson, On the existence of boundary values for harmonic functions of several variables, Ark. Mat.4 (1962), 393-399. MR 28 #2232. MR 159013
  • 2. R. A. Hunt and R. L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc. 132 (1968), 307-322. MR37 #1634 MR 226044
  • 3. R. A. Hunt and R. L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Amer. Math. Soc. 147 (1970), 507-527. MR 274787
  • 4. J. T. Kemper, Kernel functions and parabolic limits for the heat equation, Thesis, Rice University, Houston, Texas, 1970. MR 264246

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35K05, 35C15

Retrieve articles in all journals with MSC (1970): 35K05, 35C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12658-1

American Mathematical Society